MathSciNet Relay Station
MathSciNet bibliographic data
MR987584 (90b:43007) 43A35
Bisgaard, Torben M.; Ressel, Paul Unique disintegration of arbitrary positive definite functions on $*$-divisible semigroups. Math. Z. 200 (1989), no. 4, 511–525.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement